# SDR 08FDEA00705

- Difficulty date: March 5, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N384FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46617
- Aircraft time: 72,404 hours, 28,926 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NEA602217
- Condition: Gouged
- Location: Bs 1145
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT TRACK IS GOUGED AT BS 1145, RBL 75.  BLENDED DAMAGED AREA.  MATERIAL REMAINING .085.  FOUND OUT OF LIMITS IAW SRM 53-70-00 VOL I.  REMOVED AND REINSTALLED 4 FLOOR   PANELS IAW AMM 53-21-08-2 .  REMOVED DAMAGED TRACK AND INSTALLED NEW SECTION OF TRACK IAW SRM 51-31-01;  VOL II;  PG 1.  FABBED NEW SECTION AND SPLICE HAT & PLATE IAW SRM 53-70-00;  VOL I;  PGS 3 & 4.   ALODINED & PRIMED NEW SECTION IAW SRM 51-21-01;  VOL II;  PGS 21 & 24.  MAJOR REPAIR.
